# SDR 97ZZZX2955

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40RP
- Make and model: Cessna P210N
- Aircraft serial: P21000041
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Failed
- Location: Vac System
- Component: Sigmatek
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING VFR FLIGHT, LOST AIR OPERATED INSTRUMENTS.  LANDED WITHOUT INCIDENT.  ENGINE TT, 1,700 HRS.
